# SDR DALA2015070104062

- Difficulty date: June 29, 2015
- Submitted: July 1, 2015
- Operation: Air carrier
- Aircraft: N984DL
- Make and model: Doug MD-88
- Aircraft serial: 53311
- Aircraft time: 62,920 hours, 45,156 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Bs 1300-1309
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON FUSELAGE SKIN REPAIR DOUBLER BETWEEN BS 1300-1309 AND LONGERONS 18 TO 20 RIGHT.   PREVIOUS REPAIR DOUBLER WAS REMOVED AND NEW EXTERNAL DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 53-04-2, FIG 2, SHEET 9 AND 51-30-2.
